Title: | О существовании голоморфных первообразных |
Authors: | Пинчук, С.И. |
Issue Date: | 1972 |
Publisher: | Наука |
Citation: | Пинчук, С.И. О существовании голоморфных первообразных / С.И. Пинчук // Доклады Академии наук СССР.- Москва : Наука, 1972. - Т. 204, № 2.- С. 292-294. |
URI: | https://elib.gsu.by/handle123456789/77067 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Пинчук_О_существовании.pdf | 229.77 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.